# SDR UIEA2016082400700

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,022 hours, 16,922 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: 5198588
- Part serial: 1081836C
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BITE MESSAGE, ACFT START CIRCUIT MINI FLAG 34 T/S IAW FIM 49-11, FT 991, EXAMINED ECU DH08B PIN J10 TO POSITIVE STARTER TERMINAL M893 NO FAULTS NOTED.  CHECKED V ON K117 TERMINAL X1 AND FOUND VOLTAGE BETWEEN 21V AND 23V , REPLACED K197 , R & R APU STARTER MOTOR, OPS AND LEAK CHECK GOOD REF AMM 49-41-01.
